# SDR CALA2024090302353

- Difficulty date: August 29, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 80,875 hours, 29,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 146A32372
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P 9088599 . FOUND DAMAGE TO LOWER SUPPORT BEAM LOWER CORD AT RBL 40.875 VERIFIED MATERIAL TO BE USED FOR REPAIR STRAP, .125" 7075-T6 ,PO 2133536330, SRM 57-10-13-2R-3 REPAIR 3 TABLE 201. REQUIRE MATERIAL VERIFICATION BY QC REQUIRE MATERIAL VERIFICATION BY QC VERIFIED STEPS A THROUGH E ACCOMPLISHED OF SRM 57-10-13-2R-3 VERIFIED INSURANCE CUT COMPLIED WITH IAW STEP F OF SRM VERIFIED STEPS I THROUGH N (3) OF SRM 57-10-13-2R-3 REPAIR 3 4. VERIFIED STEP 4H FLAP PEENING REF SRM 57-10-13-2R-3 C/W REQUIRED REPAIR INSPECTION REF SRM 57-10-13-2R-3 STEPS N. REPAIR 3 4. 57-10-13-2R-3 REPAIR 3. 4. F. ACCOMPLISHED.  STEP H FOR PEENING OF REWORKED AREA NOT (4) AND N. (5) ACCOMPLISHED. PERFORMED SECTION 4 STEP (A) TO (E) IAW SRM 57-10-13-2R-3 REPAIR ACCOMPLISHED HFEC OF CUTOUT AT FASTENER HOLES IAW SRM IAW SRM 57-10-13-2R-3 REPAIR 3 SECTION 4 STEP (F) INSURANCE CUT IAW SRM 57-10-13-2R-3 REPAIR 3 SECTION 4 STEP (F) INSURANCE CUT ACCOMPLISHED HFEC OF CUTOUT AT FASTENER HOLES IAW SRM ACCOMPLISHED STEP I. THROUGHT N. STEP (3) IAW SRM 57-10-13-2R-E PERFORMED FLAP PEENING REWORKED AREA AS PER SRM 57-10-13-2R-3 INSTALLED REPAIR PARTS PER SRM 57-10-13-2R-3 SECTION 4 STEP N. INSTALLED REPAIR PARTS PER SRM 57-10-13-2R-3 SECTION 4 STEP N. INSTALLED SEAL AND RETAINER PER SRM 57-10-13-2R-3 SECTION 4 COMPLETED STEPS N 6,7,8,9,10 OF SRM 57-10-13-2R-3 . C/W REQUIRED INSPECTION FOR SRM REF 57-10-13-2R-3 STEPS N 6, 7, 3 - WING CENTER SECTION LOWER SUPPORT BEAM LOWER CHORD AT RBL 57-10-13-2R-3 REPAIR
